| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Heart Transplant
Re: Heart Transplant
[ Back to Messages
Posted by tfylan
on September 01, 2000 at 02:41:02:
In Reply to: Heart Transplant posted by Jim M. on August 28, 2000 at 15:41:46:
: Hello all. I had a heart transplant six weeks ago on July 15th. and was home on the 22nd. By the begining of the third week home, I was power walking a mile a day and was feeling real good. At the end of that week, after a Biopsy was done, they found signs of rejection. To stop that rejection, I was put on an IV of 1000mg of Solu-Medrol, once a day for three day's. With such a large amount of that steroid, it left me very weak and basicly drained me of all my energy. That was three weeks ago and I still feel the effects of that stuff and still can't seem to get my energy level back up and generaly feel like crap. My question is, is there anybody else here that has had a rejection problem and had to take the IV of Solu-Medrol? If so, did you have similar side effects, and how long did it last? Thanks in advance for any help. Jim
REPLY I will get off this section of computerand try and find the heart support support group poston the Thrive board Hope you are feeling better Someone told me not too do too much after my mastectomy and I forgot that You see you just land yourself in for more treatment ,more ops in the long run it isprobably nORMAL for rejection of transplant organs to set in If you thinkabout it that donor heart might have been resting in a preserving solutionor whatever they store them in for some time Anyway it would have been rushed to the operation and that means it would have been in a passive state so it might just need to be introduced to the activities you do very very slowly perhaps I am sure the heart trannsplant support group will know all about bestoptions for you Hope all will be well soon From Fliveya nom -de -plume
All times are GMT -7. The time now is 09:31 PM.